# SDR FDEA201612284570

- Difficulty date: December 28, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 21,152 hours, 3,361 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 135W10019
- Part serial: 000964
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD LARGE CARGO DOOR HINGE ADJACENT AREA MID INNER SURFACE FOUND WITH DEEP GOUGE.  LOWER FORWARD LARGE CARGO DOOR HINGE ADJACENT AREA MID INNER SURFACE DEEP GOUGED AREA REPAIRED AS EA G-5230-T0330558 PART 1. GOUGE ON LOWER FORWARD CARGO DOOR UPPER BEAM WEB, STA 542. REFER TO WRI 52305256 FOR DETAILS. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
